I have. I noticed red spots on my body and more of them as days went by since taking losartan. Now I have been diagnosed with granuloma annulare (the reddish spots) and am wondering if this has happened to anyone else and what treatment are you now getting for it?
I have been on blood pressure meds for the last 12 years, one of which is Losartan, the other is Carvedilol. At the suggestion of my dermatologist I was taken off Losartan because she felt it may be the cause of my G.A. I was taken off Losartan and put on 5mg Amlodipine. I tried that for a few months with no benefit at all.
Yes!!! I took Losartan for years and I took myself off it a couple of months ago, but not for that reason because this is the first I'd heard of it. I replaced Losartan with an herb and it's working quite well, better than the Losartan because my blood pressure never stopped being high after taking it for a long time. I wonder if the GA will go away now? It hasn't moved since I stopped the Losartan.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2011 • 1 answer
Updated 26 May 2011 • 1 answer
Updated 10 Feb 2012 • 1 answer
Updated 11 Nov 2018 • 4 answers
Updated 28 May 2015 • 2 answers